# SDR SIMA20170706004

- Difficulty date: July 6, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 32,887 hours, 28,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOP. RECONNECTED PAX DOOR EMERGENCY LIGHT AS REQUIRED. OPC GOOD.
